# SDR AMTA200700129

- Difficulty date: March 4, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N321TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Pin
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT UPPER HORIZ STAB ATTACHMENT PIN HAS CORROSION, ITT ING FUSE 1147.  REMOVED AND REPLACED HORIZ STAB PIN WITH NEW PIN PN 180A1612-3 IAW EO 737-55AD-2935 REV B.  (K)
